# SDR ABXA9701314

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769632
- Condition: Cracked
- Location: Ws 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT INNER WING L/E UPPER SKIN AT STA XFS 207.  REPAIRED PER REA D857-16736-MR.
